Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What should I do for hair loss ?

age 22 height 5 8 weight 57 sir iam suffering from hair loss and when i consulted doctor he mentioned that i have a receding he gave me some vitamin tablets twice daily and tugain 2% solution to apply.but when i started using the solution, the hair fall has become more.i need your suggestion.kindly help me
Asked On : Sat, 6 Aug 2011
Answers:  2 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Your hair loss must be hereditary.continue same medicines for long time,it will effect gradually.
Take good healthy diet,take more fruits and vegetable.
Avoid stress..don't look at mirror repeatedly.
Answered: Sat, 6 Aug 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Welcome to HCM
Tugain2% containing minoxidil 2% is generally used for treatment of hairfall.
But reaction to any medicated product varies from person to person .so if you find it unsuitable kindly consult your doctor for alternative remedy
Also remember that mostly androgenic alopecia that is male pattern baldness is genetic
and ther are less chances of complete cure
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor